# SDR UPS96405718

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Condition: Cracked
- Location: Bs 1225
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMS FOR C-CHECK, MAINTENANCE REPORTED WING-TO-BODY FAIRING SUPPORT STRUCTURE, CRACKED FRAME REINFORCEMENT WEB LOWER SIDE, RBL 104, BS 1225.  REMOVED DAMAGED SECTION OF WEB AND REPAIRED WEB IAW SRM 51-40-02.
